Multiple Solutions For A Class Of p(x)-Kirchhoff-Type Equations

Shapour Heidarkhani, Ahmad Ghobadi, Mustafa Avci

Research output: Contribution to journalComment/debate

4 Citations (Scopus)


In this paper, using variational methods and critical point theory, we establish the existence of multiple solutions for a class of p(x)-Kirchhoff-type problem with Dirichlet boundary data. Some recent results are extended and improved. To illustrate the application of the main results, three-dimensional equation models are presented.

Original languageEnglish
Pages (from-to)160-168
Number of pages9
JournalApplied Mathematics E - Notes
Publication statusPublished - 2022


Dive into the research topics of 'Multiple Solutions For A Class Of p(x)-Kirchhoff-Type Equations'. Together they form a unique fingerprint.

Cite this